Skip to main content

The bifurcation subset of a space of maps

Singularities

Part of the Lecture Notes in Mathematics book series (LNM,volume 197)

Keywords

  • Finite Codimension
  • Analytic Germ
  • Inductive Limit Topology
  • Weierstrass Preparation Theorem
  • Infinite Dimensional Manifold

These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0068620
  • Chapter length: 7 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   34.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-36653-9
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   46.00
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. R. Thom Ensembles et morphismes stratifiés, B.A.M.S. March 1969, 75, 2, EMS.

    MathSciNet  MATH  Google Scholar 

  2. V.I. Arnold Braids of algebraic functions and cohomology of swallow tails, Uspehi Mat. Nauk (1968), 4, 142, 247–248.

    Google Scholar 

  3. J. Cerf La stratification naturelle de l'espace des fonctions différentielles reélles et le théorème de la pseudo-isotopie. (à paraître publications IHES).

    Google Scholar 

  4. F. Pham Remarque sur l'équisingularité universelle (à paraître).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1971 Springer-Verlag

About this paper

Cite this paper

Thom, R. (1971). The bifurcation subset of a space of maps. In: Kuiper, N.H. (eds) Manifolds — Amsterdam 1970. Lecture Notes in Mathematics, vol 197. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0068620

Download citation

  • DOI: https://doi.org/10.1007/BFb0068620

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-05467-2

  • Online ISBN: 978-3-540-36653-9

  • eBook Packages: Springer Book Archive